Facebook Pixel

possible clomid causes difficult urination?

By November 5, 2010 - 4:00am
Rate This

I am on clomid 100 mg and am on day 19 of my cycle. from a few days before ovulation til now i have had a hard time emptying my bladder and some pelvic pain while urinating. it goes away for a bit then comes back so at times i feel totally fine. does this sound like it could be from the clomid?

Add a Comment2 Comments

EmpowHER Guest

Yes, you can get an ovarian cyst while using Clomid. An ovarian cyst will dissipate on its own, though. It is, however, necessary for your ovaries to be checked for cysts before any additional dosages of Clomid are administered. Clomid could cause an enlargement in an ovarian cyst.
(Website link removed by EmpowHER moderator.)

January 3, 2011 - 11:54pm
HERWriter Guide

Hi shamy - Following are the known common side effects of Clomid:
Blurred vision or vision problems (spots or flashes); breast tenderness; dizziness; enlarged breasts; enlargement of the ovaries; flushing; headache; hot flashes; lightheadedness; mood change; nausea; pelvic pain or bloating; stomach pain; vomiting.

The following side effects impacted only a small number of patients in clinical trials (1%): Acute abdomen, appetite increase, constipation, dermatitis or rash, depression, diarrhea, dizziness, fatigue, hair loss/dry hair, increased urinary frequency/volume, insomnia, light-headedness, nervous tension, vaginal dryness, vertigo, weight gain/loss.

You can find the full report here: http://www.drugs.com/sfx/clomid-side-effects.html

November 5, 2010 - 4:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.